RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2007, Volume 62, Issue 5(377), Pages 145–146 (Mi umn6427)  

This article is cited in 1 scientific paper (total in 1 paper)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Effective estimates for generalized global relations

T. R. Azamatov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm6427

Full text: PDF file (341 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2007, 62:5, 980–982

Bibliographic databases:

MSC: Primary 11J91; Secondary 11J61
Presented: А. В. Михалёв
Accepted: 09.07.2007

Citation: T. R. Azamatov, “Effective estimates for generalized global relations”, Uspekhi Mat. Nauk, 62:5(377) (2007), 145–146; Russian Math. Surveys, 62:5 (2007), 980–982

Citation in format AMSBIB
\Bibitem{Aza07}
\by T.~R.~Azamatov
\paper Effective estimates for generalized global relations
\jour Uspekhi Mat. Nauk
\yr 2007
\vol 62
\issue 5(377)
\pages 145--146
\mathnet{http://mi.mathnet.ru/umn6427}
\crossref{https://doi.org/10.4213/rm6427}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2373755}
\zmath{https://zbmath.org/?q=an:1176.11035}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2007RuMaS..62..980A}
\elib{https://elibrary.ru/item.asp?id=25787456}
\transl
\jour Russian Math. Surveys
\yr 2007
\vol 62
\issue 5
\pages 980--982
\crossref{https://doi.org/10.1070/RM2007v062n05ABEH004458}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000253899500006}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-40749120157}


Linking options:
  • http://mi.mathnet.ru/eng/umn6427
  • https://doi.org/10.4213/rm6427
  • http://mi.mathnet.ru/eng/umn/v62/i5/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. Yu. Matveev, “Svoistva elementov pryamykh proizvedenii polei”, Chebyshevskii sb., 20:2 (2019), 383–390  mathnet  crossref
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:215
    Full text:115
    References:53
    First page:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021